# SDR AALA20030796

- Difficulty date: July 26, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, AFT STAIR SIDE WALL TAIL LIGHTS INOPERATIVE.  SPLICED DAMAGED WIRE TO EMERGENCY STAIRWELL SIDE WALL TAIL LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
